# SDR AALA202505286757

- Difficulty date: May 26, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N913NN
- Make and model: Boeing 737823
- Aircraft serial: 29571
- Aircraft time: 36,278 hours, 15,744 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Condition: Low Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS NOT DECLARED DUE TO: LEFT DUCT PRESSURE WENT TO ZERO AFTER TAKEOFF, N1 SPLIT UP TO 4%, REPEAT WRITE UP. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT DFW.   (OPEN).
